# SDR UIEA2017082301529

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stop
- Part number: 224233557
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE FAIRING UPPER EDGE FLIPPER DOOR AFT STOP FOUND MISSING.  A NEW STOP WAS INSTALLED IAW SRM 51-40-02, REV 29.
